# SDR QXEA2010111200729

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT INBD TRACK CORROSION AT X 1.0 AND 7.0 (SEAT TRACK NR10).  BLENDED CORROSION FROM SEAT TRACK RD 8/4-53-2358.  CONFIRMED AFFECTED AREA IS CRACK FREE REF RD 8/4-53-2358, STEP 2.  FOUND SEAT TRACK WITHIN LIMITS. MAX MATERIAL LOSS WAS .024" AND ALLOWED LOSS .050 IAW RD 8/4-53-2358.  SEAT TRACK ALODINED IAW RD 8/4-53-2358.
